# SDR SWIA2020011647800

- Difficulty date: December 28, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N136SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000462
- Aircraft time: 14,373 hours, 7,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD. CARGO DOOR CUTOUT LOWER SEAL REST NUTPLATES.   (C-CHECK) RO 1/15/2020   REMOVED AND REPLACED FWD. CARGO DOOR CUTOUT LOWER SEAL REST REF EMB SRM.
